# SDR HALA2009060100217

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 67,209 hours, 30,871 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Unwanted Deploy
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - F/O SIDE AFT OVERWING SLIDE STEP DEPLOYED.//RE-INSTALLED AFT F/O'S OVERWING DOOR STEP PER AMM 52-21-01-402-002.
